Toric Calabi-Yau supermanifolds and mirror symmetry

Belhaj, A., Drissi, L. B., Rasmussen, J., Saidi, E. H. and Sebbar, A. (2005) Toric Calabi-Yau supermanifolds and mirror symmetry. Journal of Physics A: Mathematical and General, 38 28: 6405-6418. doi:10.1088/0305-4470/38/28/013

Author Belhaj, A.
Drissi, L. B.
Rasmussen, J.
Saidi, E. H.
Sebbar, A.
Title Toric Calabi-Yau supermanifolds and mirror symmetry
Journal name Journal of Physics A: Mathematical and General   Check publisher's open access policy
ISSN 0305-4470
Publication date 2005-07
Sub-type Article (original research)
DOI 10.1088/0305-4470/38/28/013
Volume 38
Issue 28
Start page 6405
End page 6418
Total pages 14
Place of publication Bristol, United Kingdom
Publisher Institute of Physics Publishing
Language eng
Abstract We study mirror symmetry of supermanifolds constructed as fermionic extensions of compact toric varieties. We mainly discuss the case where the linear sigma A-model contains as many fermionic fields as there are U(1) factors in the gauge group. In the mirror super-Landau-Ginzburg B-model, focus is on the bosonic structure obtained after integrating out all the fermions. Our key observation is that there is a relation between the super-Calabi-Yau conditions of the A-model and quasi-homogeneity of the B-model, and that the degree of the associated superpotential in the B-model is given in terms of the determinant of the fermion charge matrix of the A-model.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 14 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 13 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 21 Mar 2012, 12:40:58 EST by Kay Mackie on behalf of Mathematics